MathSciNet Relay Station
MathSciNet bibliographic data
MR1681161 (2000f:62032) 62E20 (60F05)
Bentkus, V.; Götze, F. Optimal bounds in non-Gaussian limit theorems for $U$-statistics. Ann. Probab. 27 (1999), no. 1, 454–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement